File Download
 
Links for fulltext
(May Require Subscription)
 
Supplementary

Article: Acyclic digraphs with the Gallai-Milgram-Linial property for clique-covers
  • Basic View
  • Metadata View
  • XML View
TitleAcyclic digraphs with the Gallai-Milgram-Linial property for clique-covers
 
AuthorsZang, W1
 
Issue Date1999
 
PublisherElsevier BV. The Journal's web site is located at http://www.elsevier.com/locate/disc
 
CitationDiscrete Mathematics, 1999, v. 199 n. 1-3, p. 183-192 [How to Cite?]
DOI: http://dx.doi.org/10.1016/S0012-365X(98)00209-X
 
AbstractWe present a structural characterization of the class of acyclic digraphs which have the Gallai-Milgram-Linial property for clique-covers. © 1999 Elsevier Science B.V. All rights reserved.
 
ISSN0012-365X
2012 Impact Factor: 0.578
2012 SCImago Journal Rankings: 1.000
 
DOIhttp://dx.doi.org/10.1016/S0012-365X(98)00209-X
 
ISI Accession Number IDWOS:000079402000015
 
ReferencesReferences in Scopus
 
DC FieldValue
dc.contributor.authorZang, W
 
dc.date.accessioned2012-08-08T08:40:27Z
 
dc.date.available2012-08-08T08:40:27Z
 
dc.date.issued1999
 
dc.description.abstractWe present a structural characterization of the class of acyclic digraphs which have the Gallai-Milgram-Linial property for clique-covers. © 1999 Elsevier Science B.V. All rights reserved.
 
dc.description.natureLink_to_subscribed_fulltext
 
dc.identifier.citationDiscrete Mathematics, 1999, v. 199 n. 1-3, p. 183-192 [How to Cite?]
DOI: http://dx.doi.org/10.1016/S0012-365X(98)00209-X
 
dc.identifier.doihttp://dx.doi.org/10.1016/S0012-365X(98)00209-X
 
dc.identifier.epage192
 
dc.identifier.hkuros46997
 
dc.identifier.isiWOS:000079402000015
 
dc.identifier.issn0012-365X
2012 Impact Factor: 0.578
2012 SCImago Journal Rankings: 1.000
 
dc.identifier.issue1-3
 
dc.identifier.scopuseid_2-s2.0-0042207117
 
dc.identifier.spage183
 
dc.identifier.urihttp://hdl.handle.net/10722/156113
 
dc.identifier.volume199
 
dc.languageeng
 
dc.publisherElsevier BV. The Journal's web site is located at http://www.elsevier.com/locate/disc
 
dc.publisher.placeNetherlands
 
dc.relation.ispartofDiscrete Mathematics
 
dc.relation.referencesReferences in Scopus
 
dc.titleAcyclic digraphs with the Gallai-Milgram-Linial property for clique-covers
 
dc.typeArticle
 
<?xml encoding="utf-8" version="1.0"?>
<item><contributor.author>Zang, W</contributor.author>
<date.accessioned>2012-08-08T08:40:27Z</date.accessioned>
<date.available>2012-08-08T08:40:27Z</date.available>
<date.issued>1999</date.issued>
<identifier.citation>Discrete Mathematics, 1999, v. 199 n. 1-3, p. 183-192</identifier.citation>
<identifier.issn>0012-365X</identifier.issn>
<identifier.uri>http://hdl.handle.net/10722/156113</identifier.uri>
<description.abstract>We present a structural characterization of the class of acyclic digraphs which have the Gallai-Milgram-Linial property for clique-covers. &#169; 1999 Elsevier Science B.V. All rights reserved.</description.abstract>
<language>eng</language>
<publisher>Elsevier BV. The Journal&apos;s web site is located at http://www.elsevier.com/locate/disc</publisher>
<relation.ispartof>Discrete Mathematics</relation.ispartof>
<title>Acyclic digraphs with the Gallai-Milgram-Linial property for clique-covers</title>
<type>Article</type>
<description.nature>Link_to_subscribed_fulltext</description.nature>
<identifier.doi>10.1016/S0012-365X(98)00209-X</identifier.doi>
<identifier.scopus>eid_2-s2.0-0042207117</identifier.scopus>
<identifier.hkuros>46997</identifier.hkuros>
<relation.references>http://www.scopus.com/mlt/select.url?eid=2-s2.0-0042207117&amp;selection=ref&amp;src=s&amp;origin=recordpage</relation.references>
<identifier.volume>199</identifier.volume>
<identifier.issue>1-3</identifier.issue>
<identifier.spage>183</identifier.spage>
<identifier.epage>192</identifier.epage>
<identifier.isi>WOS:000079402000015</identifier.isi>
<publisher.place>Netherlands</publisher.place>
</item>
Author Affiliations
  1. The University of Hong Kong